Knotted projections of planar graphs

Kouki Taniyama*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)


In this paper we describe a regular projection of a planar graph that is achieved only by knotted embeddings in 3-space. We also give conditions under which any regular projection of such graphs can be achieved by unknotted embeddings.

Original languageEnglish
Pages (from-to)3575-3579
Number of pages5
JournalProceedings of the American Mathematical Society
Issue number11
Publication statusPublished - 1995 Nov
Externally publishedYes


  • Knot
  • Planar graph
  • Regular projection

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Knotted projections of planar graphs'. Together they form a unique fingerprint.

Cite this